Top 10 Severe Cold Medicine – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Vicks

#ad

Sore Throat, Cold and Flu Relief, Day or Night Packaging May Vary, Fever, Vicks DayQuil and NyQuil SEVERE Cough, and Congestion Relief, 48 LiquiCaps 32 DayQuil and 16 NyQuil

#ad
Vicks #ad - Pain relief & fever reducer. Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe. Smallest branded, 4-active, maximum strength daytime liquicaps. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, fever, sore throat, and congestion, such as cough, day or night.

Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Nyquil severe relieves your sneezing, and cough, headache, runny nose, minor aches & pains, fever, sore throat, so you can get the rest you need.

Dayquil severe offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Maximum strength cold & flu relief. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Our smallest most powerful nighttime liquicap.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Weight0.2 Pounds
Width4.31 Inches
Part Number53-PVRZ-0FPE

2. Theraflu

#ad

Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box

#ad
Theraflu #ad - Theraflu multi-symptom severe cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg. Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night.

Hsa and fsa eligible product. For adults and children 12 years of age and over. Theraflu multi-symptom Severe Cold comes in refreshing green tea and honey lemon flavors. Do not take more than 5 packets in 24 hours unless directed by a doctor. Theraflu nighttime severe cold and cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg.

Theraflu nighttime severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors. The hot liquid provides a soothing effect. Perfect for day or night. Both can be taken every 4 hours, while symptoms persist. Tackles your worst cold, flu and cough symptoms.
BrandTheraflu #ad
ManufacturerTheraFlu #ad
Height5.11 Inches
Length3.25 Inches
Weight0.43 pounds
Width4 Inches
Part Number79191200
Model79191200

3. Rite Aid

#ad

Rite Aid Severe Flu and Cold Relief Caplets, 24 Count | Pain Relief | Congestion Relief | Fever Reducer | Sinus Medicine for Adults | Decongestants for Adults | Cold and Flu Medicine for Adults

#ad
Rite Aid #ad - Rite aid’s severe cold & flu has acetaminophen 325mg; cough suppressant, Guaifenesin 200mg; and nasal decongestant, Dextromethorphan HBr 10mg; expectorant, Phenylephrine HCI 5mg. For your severe symptoms: with rite aid severe cold & flu sinus medicine for adults, cough suppressant to calm your cough, you’ll get a pain reliever/fever reducer, expectorant to power through mucus, and nasal decongestants for adults for congestion.

Fever & pain reliever: 325mg of acetaminophen in each caplet temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat and fever. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Multi-symptom relief: you’ll feel relief from headache, cough, fever, sore throat, mucus, nasal congestion, and chest congestion with Rite Aid.

While our cough suppressant and nasal decongestant clear your cough and congestion. Cool blast: you’ll know it’s working when you feel the cool blast flavor. Compare rite aid pharmacy’s severe Cold & Flu caplets to the active ingredients in Tylenol Cold + Flu Severe. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number503C-08-SCFR

4. Tylenol

#ad

24 ct., Cough & Congestion Relief, Pain, Tylenol Cold + Flu Severe Day & Night Caplets for Fever

#ad
Tylenol #ad - The nighttime caplets also contain 2 milligram of chlorpheniramine maleate, an antihistamine. The daytime caplets are formulated to reduce fever, body aches, cough, loosen phlegm and relieve headache, sore throat, nasal congestion and chest congestion.

Each caplet contains 325 milligram of acetaminophen, a nasal decongestant; and 10 milligram of dextromethorphan HBr, a pain reliever and fever reducer; 5 milligram of phenylephrine HCl, a cough suppressant. The daytime caplets also contain guaifenesin 200 milligram, an expectorant to help loosen phlegm mucus to make coughs more productive. 24-count combo pack of tylenol cold + flu severe day/night caplets for cold and flu symptom relief.

From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime caplets and 8 Nighttime caplets for relief any time of the day. The nighttime caplets help reduce fever and relieve runny nose, cough, headache, sore throat, nasal congestion, sneezing, sinus congestion and pressure.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.95 Inches
Length4.52 Inches
Weight0.08 Pounds
Width0.78 Inches
Part Number30045055024
Model30045055024

5. Mucinex

#ad

30 Caplets, Headache, Maximum Strength All in One Multi Symptom Relief for Congestion, Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Medicine, Sore Throat, Cough and Reduces Fever

#ad
Mucinex #ad - Night time active ingredients per caplet: acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Diphenhydramine HCI - 12. 5 mg cough suppressant/antihistamine. Day time symptoms treated: maximum strength day time cold and flu non-drowsy caplets relieve cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, reduces fever, body pain & headache and sore throat.

Day time active ingredients per caplet: acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Dextromethorphan HBr - 10 mg cough suppressant; Guaifenesin - 200 mg expectorant/thins and loosens mucus. Mucinex fast-max: maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex.

Convenient caplets: 20 day time and 10 night time caplets; adults and children 12 years of age and older, take two caplets every 4 hours. Trust mucinex: mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families. Night time symptoms treated: maximum strength night time cold and flu caplets relieve cough, body pain & headache, sneezing, reduces fever, nasal congestion that leads to stuffy nose, runny nose and sore & itchy throat.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height5.93 Inches
Length1.18 Inches
Width4.55 Inches
Part Number3

6. Tylenol

#ad

Acetaminophen, 24 ct, Tylenol Cold Max Daytime Non-Drowsy Cold and Flu Relief

#ad
Tylenol #ad - Each cold & flu caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains. Medicine provides temporary relief for cold and flu symptoms including aches and pains, sore throat, sinus congestion and pressure, nasal congestion, cough and fever.

From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for daytime multi-symptom. 24-count of tylenol cold Max non-drowsy cold and flu medicine with acetaminophen for multi-symptom relief. Each non-drowsy caplet also contains 10 mg of dextromethorphan to suppress cough, and 5 mg phenylephrine to relieve nasal congestion.
BrandTylenol #ad
ManufacturerTylenol Cold & Flu #ad
Height2.95 Inches
Length0.76 Inches
Weight0.07 Pounds
Width4.45 Inches
Part NumberJJ-2321
ModelJJ-2321

7. ALKA-SELTZER PLUS

#ad

Alka-Seltzer Plus Severe Cold & Flu Medicine, 20 Count, Antihistamine, Nasal Decongestant, Cough Suppressant, Citrus Effervescent Tablets with Pain Reliever/Fever Reducer

#ad
ALKA-SELTZER PLUS #ad - Citrus flavor. Provides temporary relief from cough, nasal congestion, sore throat, runny nose, fever, sneezing, headache & body ache, and sinus pressure. Dissolves in water. Use as directed. Comes in Effervescent form.
BrandALKA-SELTZER PLUS #ad
ManufacturerBayer HealthCare LLC #ad
Height3.19 Inches
Length2.68 Inches
Weight0.19 Pounds
Width1.93 Inches
Part Number016500564997
Model016500564997

8. Robitussin

#ad

Robitussin Severe CF Maximum Strength Cough, Cold, & Flu Medicine 8 fl. oz. Bottle

#ad
Robitussin #ad - Non-drowsy formula with a raspberry mint flavor works to relieve even the worst symptoms. Suitable for adults and children 12 years and over. Powerful multi-symptom relief from cough, fever, sore throat, body aches, nasal and chest congestion. Bottle, non-drowsy, cold + Flu CF Max, Raspberry Mint Flavor. Oz. Combines a pain reliever and fever reducer with a cough suppressant, expectorant and nasal decongestant. Robitussin adult maximum strength severe multi-symptom Cough 8 fl. Hsa and fsa eligible product.
BrandRobitussin #ad
ManufacturerRobitussin #ad
Height6.25 Inches
Length2.38 Inches
Weight0.05 Pounds
Width2.38 Inches
Part Number282529
Model300318751183

9. ALKA-SELTZER PLUS

#ad

36 Count, Day and Night Cold and Flu Medicine for Adults, Alka-Seltzer Maximum Strength PowerMax Gels with Acetaminophen

#ad
ALKA-SELTZER PLUS #ad - Fast relief so you can get back to your busy life. Maximum strength day time and night time relief from your worst cold & Flu symptoms. Day time multi-symptom relief of nasal congestion, sore throat, body ache, cough, Sinus pressure and fever. Use as directed. 25% smaller pill: alka-seltzer plus Maximum Strength cold & Flu Powermax gels have a concentrated formula to provide powerful fast relief. Night time multi-symptom relief of runny nose, headache, body ache, cough, headache, nasal congestion, sore throat and fever.
BrandALKA-SELTZER PLUS #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5 Inches
Length3.5 Inches
Weight0.19 Pounds
Width1.5 Inches

10. Vicks

#ad

And Congestion Relief Packaging May Vary, Fever, Nighttime Sore Throat, Vicks NyQuil Cough, 48 LiquiCaps, #1 Pharmacist Recommended, Cold & Flu Nighttime Relief

#ad
Vicks #ad - Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Nyquil cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure.

Relieves your cold symptoms so you can sleep better. 1 pharmacist recommended over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand. Multi-symptom relief. Nyquil cold & flu liquicaps temporarily relieves common cold and flu symptoms, sore throat, headache, including cough due to minor throat and bronchial irritation, minor aches and pains, fever, runny nose and sneezing. Nyquil helps to relieve your cold & flu symptoms, so you can get the rest you need. Powerful nighttime releief.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length4.25 Inches
Width2 Inches
Part Number323900014411
ModelNA